# SDR FDEA201409062486

- Difficulty date: September 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5361056220
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM WEB FACE AT NLG FRAME 15A FOR ATTACH FIT OF RACK 107VU FOUND CRACK.  REMOVED THE CRACK AND PERFORMED HFEC INSPECTION PER NTM51-10-08, PERFORMED ROTOTEST INSPECTION PER NTM51-10-01, NO CRACK FOUND.  MANUFACTURED AND WET-INSTALL THE MACHINED DOUBLER, FILLER, SHIM, AND PROFILE.  COMPLISHED THE REPAIR PER EA6-5310-T0311242  TITLE:FUSELAGE-MAINFRAME-AD 2010-12-  08-SB A300-53-6164-CRACK,CROSSBEAM ON NLG FR15A WEB FACE AT ATTACHMENT FTG OF RACK 107VU.
